MAUDE Adverse Event Report: BIOMET MICROFIXATION TMJ SYSTEM RIGHT STANDARD MANDIBULAR COMPONENT 50MM / 9 HOLE; JOINT, TEMPOROMANDIBULAR, IMPLANT

BIOMET MICROFIXATION TMJ SYSTEM RIGHT STANDARD MANDIBULAR COMPONENT 50MM / 9 HOLE; JOINT, TEMPOROMANDIBULAR, IMPLANT
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Extraskeletal ossification (1428); Pain (1994); Loss of Range of Motion (2032)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device will not be returned for analysis as it remains implanted; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001032347-2021-00096.Concomitant medical products: tmj system right fossa component, small, part# 24-6562, lot# 905330d.Unknown mandible screw, part# ni, lot# ni.Unknown fossa screw, part# ni, lot# ni.Initial reporter occupation ¿ patient.
 
Event or Problem Description
It was reported the patient underwent a procedure to remove heterotopic bone growth one (1) year following implantation of temporomandibular joint implants on the right side due to pain, heterotopic ossification and closed lock jaw.It was reported that the patient is attending a follow up appointment to discuss the possibility of a revision to receive custom temporomandibular joint implants two (2) years following implantation of temporomandibular joint implants on the right side.It was reported that no further information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h6, h10 no product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history records will not be reviewed as part of this investigation because it was determined that there was no problem with the devices and the reported issue was attributed to the patient's condition.No problems were found with the devices and it was determined the root cause of the reported issue is attributed to the patient condition.Per hcp review, the patient's complications are ongoing as a result of the initial injury causing patient anatomy issues (bone overgrowth) which is then leading to pain and issues with motion.There does not appear to be any complications with the device which is being considered for revision after serving its intended purpose.Upon reassessment of the reported event, it was determined to be not reportable.The initial report was forwarded in error and should be voided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
TMJ SYSTEM RIGHT STANDARD MANDIBULAR COMPONENT 50MM / 9 HOLE
Common Device Name
JOINT, TEMPOROMANDIBULAR, IMPLANT
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer delaney
1520 tradeport drive
jacksonville, FL 32218
9047414400
MDR Report Key11405111
Report Number0001032347-2021-00095
Device Sequence Number14521750
Product Code LZD
UDI-Device Identifier00841036060343
UDI-Public(01)00841036060343(17)240722(10)907260
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P020016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/22/2024
Device Model NumberN/A
Device Catalogue Number24-6550
Device Lot Number907260D
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2021
Supplement Date Received by Manufacturer10/27/2021
Initial Report FDA Received Date03/03/2021
Supplement Report FDA Received Date11/11/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/22/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale